Computing an integer point of a simplex with an arbitrary starting homotopy-like simplical algorithm

Chuangyin Dang, H van Maaren

    Research output: Contribution to journalArticleScientific

    4 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)151-170
    Number of pages20
    JournalJournal of Computational and Applied Mathematics
    Volume129
    Issue number1
    Publication statusPublished - 2001

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this